|Complera (eviplera) and hydration.
Jan 7, 2014
Hi Dr Young, I have been taking Complera for over 1 year now and all is well: UD V Load and Cd4 800+...no side effects. I do drink a lot of water each day, a min. of 2 litres up to 6 litres (i think that's 1/2 gallon to 1 1/2 gallons or more). Is it possible to over do it? Can it cause problems with absorbing my med? I take it with 400+ cals with my evening meal. I am 6'3" and 110kg (approx 245Lb) and excercise daily. Thank you for your help!
Response from Dr. Young
Hello and thanks for posting.
Great to hear that you're tolerating your medications so well. As long as you take your Complera with meals, there should be no interference from your water consumption.
Over hydration or water intoxication is exceptionally rare and I don't imagine this is a risk for you.
Be well, BY
Say it ain't so!
medication and protein supplement
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.